pain at injection site

timmer1950
By timmer1950 Latest Reply 2012-03-28 12:43:14 -0500
Started 2012-03-26 19:17:17 -0500

I hope some one can help. I injected 5 units of Humalog about 5 hours ago. I currently have a lot of pain(soreness) where I injected and it is very warm to the touch. I've been on insulin shots for a long time and never had this problem before. Can anyone give me some answers?


4 replies

pixsidust
pixsidust 2012-03-28 11:54:37 -0500 Report

I am no help but want you to know, I read where hitting a nerve can cause, pain and heat at the injection site

edvel54
edvel54 2012-03-27 09:49:51 -0500 Report

It has happen a couple of times to me…I take lantus twice a day. if I hit a blood vessel it tends to hurt for a while afterwards. there is only so much usable space to give daily shots

red flower lady
red flower lady 2012-03-27 01:16:34 -0500 Report

I have not had that happen, and I have been doing insulin for a very long time,(juvenile). You may have injected it wrong, different angle? Do you reuse needles, if so then you could be getting an infection at the site. Did it hurt immediately, if so then doubtful an infection. I'm also assuming you are rotating your injection sites?

Try putting ice on it for swelling if there is any, if not then apply heat for short time periods and that should help the pain. You dr should have a 24 hr service, so call and leave your info and a dr or nurse will call you back quickly. At least you'll have a better answer and not worry. I hope this helps some.

Good luck and let us know what happens:)